The porous medium equation in one dimension. (English) Zbl 0365.35030


35K55 Nonlinear parabolic equations
35K15 Initial value problems for second-order parabolic equations
35B05 Oscillation, zeros of solutions, mean value theorems, etc. in context of PDEs
76S05 Flows in porous media; filtration; seepage
Full Text: DOI


[1] D. G. Aronson, Regularity properties of flows through porous media: The interface., Arch. Rational Mech. Anal. 37 (1970), 1 – 10. · Zbl 0202.37901
[2] D. G. Aronson, Regularity properties of flows through porous media: A counterexample., SIAM J. Appl. Math. 19 (1970), 299 – 307. · Zbl 0255.76099
[3] D. G. Aronson, Regularity propeties of flows through porous media, SIAM J. Appl. Math. 17 (1969), 461 – 467. · Zbl 0187.03401
[4] G. I. Barenblatt, On a class of exact solutions of the plane one-dimensional problem of unsteady filtration of a gas in a porous medium, Akad. Nauk SSSR. Prikl. Mat. Meh. 17 (1953), 739 – 742 (Russian). · Zbl 0053.46103
[5] G. I. Barenblatt, On some unsteady motions of a liquid and gas in a porous medium, Akad. Nauk SSSR. Prikl. Mat. Meh. 16 (1952), 67 – 78 (Russian). · Zbl 0049.41902
[6] Avner Friedman, Partial differential equations of parabolic type, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1964. · Zbl 0092.31002
[7] A. S. Kalašnikov, The differential properties of the generalized solutions of equations of the type of nonstationary filtration, Vestnik Moskov. Univ. Ser. I Mat. Meh. 29 (1974), no. 1, 62 – 68 (Russian, with English summary). Collection of articles dedicated to the memory of Ivan Georgievič Petrovskiĭ. (Russian).
[8] A. S. Kalašnikov, Equations of the type of a nonstationary filtration with infinite rate of propagation of perturbations, Vestnik Moskov. Univ. Ser. I Mat. Meh. 27 (1972), no. 6, 45 – 49 (Russian, with English summary).
[9] A. S. Kalašnikov, Formation of singularities in solutions of the equation of nonstationary filtration, Ž. Vyčisl. Mat. i Mat. Fiz. 7 (1967), 440 – 444 (Russian).
[10] S. Kamenomostskaya, The asymptotic behavior of the solution of the filtration equation, Israel J. Math. 14 (1973), 76 – 87. · Zbl 0254.35054
[11] Линейные и квазилинейные уравнения параболического типа, Издат. ”Наука”, Мосцощ, 1967 (Руссиан). О. А. Ладыžенскаја, В. А. Солонников, анд Н. Н. Урал\(^{\приме}\)цева, Линеар анд чуасилинеар ечуатионс оф параболиц тыпе, Транслатед фром тхе Руссиан бы С. Смитх. Транслатионс оф Матхематицал Монограпхс, Вол. 23, Америцан Матхематицал Социеты, Провиденце, Р.И., 1968 (Руссиан).
[12] M. Muskat, The flow of homogeneous fluids through porous media, McGraw-Hill, New York, 1937. · JFM 63.1368.03
[13] Olga Oleĭnik, On some degenerate quasilinear parabolic equations, Seminari 1962/63 Anal. Alg. Geom. e Topol., Vol. 1, Ist. Naz. Alta Mat., Ediz. Cremonese, Rome, 1965, pp. 355 – 371.
[14] O. A. Oleĭnik, A. S. Kalašinkov, and Yuĭ-Lin\(^{\prime}\) Čžou, The Cauchy problem and boundary problems for equations of the type of non-stationary filtration, Izv. Akad. Nauk SSSR. Ser. Mat. 22 (1958), 667 – 704 (Russian). · Zbl 0093.10302
[15] R. E. Pattle, Diffusion from an instantaneous point source with a concentration-dependent coefficient, Quart. J. Mech. Appl. Math. 12 (1959), 407 – 409. · Zbl 0119.30505
[16] M. H. Protter, Properties of solutions of parabolic equations and inequalities, Canad. J. Math. 13 (1961), 331 – 345. · Zbl 0099.30001
[17] E. S. Sabinina, On the Cauchy problem for the equation of nonstationary gas filtration in several space variables, Soviet Math. Dokl. 2 (1961), 166 – 169. · Zbl 0101.21101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.